# SDR A6WA202212058457

- Difficulty date: December 5, 2022
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,235 hours, 37,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: 601R3102261
- Part serial: NSN
- Condition: Dented
- Location: Fs280 To Fs295
- Part time: 39,235 hours, 37,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON FORWARD FUSELAGE SKIN PN 601R31022-61 AT FS280.00-FS295.00 AND STR 25L - STR 26L.   DENT DIMENSIONS: D1- L = 0.250Ï¿½ X W = 0.200Ï¿½ X D = 0.004Ï¿½, FS280.00+13 D2- L = 0.400Ï¿½ X W = 0.325Ï¿½ X D = 0.007Ï¿½, FS280.00+14 D3- L = 0.350Ï¿½ X W = 0.300Ï¿½ X D = 0.006Ï¿½, FS280.00+12 ORIGINAL MATERIAL THICKNESS 0.063Ï¿½. *******AIRCRAFT REMOVED FROM SERVICE*****  VERIFIED NO LOOSE OR PULLED FASTENERS IN AREA SURROUNDING DENT AND FREE OF CREASES.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #: AWAC-CRJ253-01945 REV IR, DATED 1/13/2023.  WORK PERFORMED UNDER AERSALE WO # 003822, CARD NO. 20002, CARD ID # 1794967.  N463AW TT: 39,235:25 TC: 37,967
